加入收藏  || English Version 
 
陆由博士和白延东博士学术报告

  发布日期:2016-06-10  浏览量:822


学术报告一

报告题目: Shortest circuit covers of signed graphs

: 陆由 博士(西北工业大学 副教授)

报告时间: 20166 15(周三)下午15:00-16:00

报告地点: 磬苑校区澳门赌搏网站大全H306

报告摘要A shortest circuit cover  of a bridgeless graph  is a family of circuits that covers every edge of  and is of minimum total length. The total length of a shortest circuit cover  of  is denoted by . For ordinary graphs (graphs without sign), the subject of shortest circuit cover is closely related to some mainstream areas, such as, Tutte’s integer flow theory, circuit double cover conjecture, Fulkerson conjecture, and others. For signed graphs , it is proved recently by Máčajová, Raspaud, Rollová and Škoviera that   if  is -bridgeless, or  if  is -edge-connected. In this paper this result is improved as follows,

where   and  is the negativeness of . The above upper bound can be further reduced if  is -edge-connected with an even negativeness.

个人概况:陆由,西北工业大学应用数学系副教授,硕士生导师。20106月于中国科学技术大学获理学博士学位,师从徐俊明教授,同年进入西北工业大学任教。20148月至20158月,受国家留学基金委资助以访问学者身份在美国西弗吉尼亚大学交流访问。主要从事图的控制、着色、圈覆盖及整数流研究,发表学术论文近二十篇,其中1篇论文获陕西省工业与应用数学学会青年优秀论文一等奖,主持国家自然科学基金青年项目1项,中央高校基本科研业务费专项资金资助2项,作为主要成员参与国家自然科学基金项目5项。

学术报告二

报告题目: Cycle-factors in tournaments and bipartite tournaments

: 白延东 博士 (西北工业大学 讲师)

报告时间: 20166 15(周三)下午16:00-17:00

报告地点: 磬苑校区澳门赌搏网站大全H306

报告摘要In [Annals of Discrete Math. 27 (1985) 321334], Bollobás asked the least integer  such that all but a finite number of -connected tournaments contain a cyclefactor consisting of exactly cycles. Chen et al. showed in [J. Combin. Theory Ser. B 50 (2001) 213-220] that  and the result is best possible. We consider the analogous problem in bipartite tournaments, that is, asking the least integer  such that all but a finite number of -connected Hamiltonian bipartite tournaments contain a cyclefactor consisting of exactly cycles. Note that the condition “Hamiltonian" is necessary. Moreover, we conjecture that . In this talk, we verify the regular case and present some related results on this problem.

个人概况:白延东,男,理学博士,西北工业大学理学院应用数学系教师。2004-2011年就读于西北工业大学,先后获得理学学士和理学硕士学位,2011-2015年就读于法国巴黎第十一大学(Université de Paris-Sud),获得理学博士学位。研究方向为图论及其应用,研究课题包括:有向图中的顶点不交圈,有向图中的圈因子,概率方法在有向图子图存在性中的应用等。

欢迎各位老师、同学届时前往!

                                     澳门赌搏网站大全

                                   2016610

 

打印此页】【顶部】【关闭
   
版权所有 2019 澳门赌搏网站大全 All rights reserved 皖ICP备05018241号
地址:安徽省合肥市九龙路111号澳门新莆京娱乐网站磬苑校区理工楼H楼 邮编:230601 E-mail:math@ahu.edu.cn
访问统计:自2013年9月1日以来总访问:1000  后台管理


XML 地图 | Sitemap 地图